Two Way Model with Random Cell Sizes

Publication Date


Document Type



Journal of Statistical Planning and Inference Volume 142, Issue 11, November 2012, Pages 2965–2975 Two-way model with random cell sizes Steven F. Arnolda, Panagis G. Moschopoulosb, , a Pennsylvania State University, State College, PA, United States b University of Texas at El Paso, El Paso, TX, United States Corresponding author. Received 15 March 2011Revised 19 April 2012Accepted 27 April 2012Available online 11 May 2012 http://dx.doi.org/10.1016/j.jspi.2012.04.017, How to Cite or Link Using DOIPermissions & Reprints --------------------------------------------------------------------------------